Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Groups with faithful blocks


Author: H. Pahlings
Journal: Proc. Amer. Math. Soc. 51 (1975), 37-40
MSC: Primary 20C05
DOI: https://doi.org/10.1090/S0002-9939-1975-0367042-1
MathSciNet review: 0367042
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A necessary and sufficient condition is given for a finite group to have a $ p$-block with kernel 1. This extends a theorem of Gaschütz on the existence of a faithful irreducible representation of a finite group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20C05

Retrieve articles in all journals with MSC: 20C05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0367042-1
Keywords: Group algebra, block, kernel of a block, faithful representations
Article copyright: © Copyright 1975 American Mathematical Society